Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Lump in throat feeling, cough, clearing of throat, funny taste in mouth, stomach ace, endoscopy, mild stomach inflammation, hiatel hernia, umbilical hernia

I have had a lump in my throat feeling since November. I needed to clear my throat and had a cough. Now I mostly have the lump in my throAT FEELING, CLEARING OF MY THROAT, FUNNY TASTE IN MY MOUTH , AND A STOMACHE VERY OFTEN. wHAT COULD BE CAUSING THIS. i HAVE HAD MY THROAT SCOPED TWICE...aFTEN AN ENDOSCOPY THE DOCTOR NOTED MILD STOMACH INFLAMATION AND A SMALL HIATEL HERNIA. i MAY HAVE A SMALL UMBILICAL HERNIA TOO. wHAT CAN BE CAUSING THESE ANNOYING SYMPTOMS?
Asked On : Tue, 24 Apr 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
hi
welcome to HCM

hiatal hernia would cause all the symptoms as described by you, review with your ENT surgeon or the gastroenterologist for a course of proton pump inhibitors and prokinetics

regards
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor